# SDR UIEA201000156

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 25259
- Aircraft time: 43,275 hours, 6,484 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, THE NR4 LT FAN COWL INNER AND OUTER SKINS WERE FOUND WITH DELAMINATION. EO: 4471A055 - PART 1 - TIME LIMITED REPAIR THE PART 1 TIME LIMITED REPAIR INSTALLS THROUGH BOLTS TO RESTORE THE CAPABILITY OF THE DISBONDED AREA AND IS FAA APPROVED IAW THE FAA FORM 8110-3 DATED 10MAY2010.  THE PART 2 INSP IAW THIS EO ENSURES THE CONTINUED AIRWORTHINESS OF THE PART 1 TIME LIMITED REPAIR. THE PART 3 PERMANENT REPAIR RESTORES THE SUBJECT COWL TO THE ORIGINAL DESIGN CONFIGURATION.
